Alert archive / Puerto Rico / Areal Flood Warnings in 2012
Areal Flood Warning 5, NWS JSJ
NWS JSJ issued this areal flood warning at Mar 27, 2012, 5:06 PM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2012, 5:06 PM CDT (22:06 UTC)
- Expired
- Mar 28, 2012, 5:08 AM CDT
- In force
- 12 hr
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
- Flood severity
- None
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this areal flood warning went out at Mar 27, 2:13 PM CDT, 2 hours 53 minutes earlier.
Area forecast discussion, Mar 27, 2:13 PM CDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 313 PM AST TUE MAR 27 2012 .SYNOPSIS...LARGE UPPER TROUGH ACROSS THE WESTERN ATLANTIC WILL CONTINUE TO DOMINATE THE REGION INTO EARLY NEXT WEEK. A SHEARLINE WILL MOVE ACROSS THE AREA TONIGHT BUT ACTUAL COLD FRONT WILL STALL JUST NORTH OF THE AREA THURSDAY NIGHT. && .DISCUSSION...NUMEROUS SHOWERS DEVELOPED ACROSS THE CORDILLERA CENTRAL WITH VERY HEAVY RAIN. THESE SHOWERS ARE EXPECTED TO DISSIPATED NEAR SUNSET. THROUGHINESS WILL CONTINUE ACROSS THE REGION DURING THE NEXT FEW DAYS...WHICH WILL ENHANCE THE DEVELOPMENT OF SHOWERS ACROSS THE INTERIOR SECTION OF PUERTO RICO. VERY LIGHT WINDS WILL CONTINUE TO PREVAIL ACROSS THE REGION THROUGH AT LEAST WEDNESDAY AFTERNOON. WINDS WILL INCREASE WEDNESDAY AFTERNOON AS HIGH PRESSURE SYSTEM BUILDS ACROSS THE WESTERN ATLANTIC. IN THE LONG TERM...NO SIGNIFICANT WEATHER EVENTS ARE FORECAST TO AFFECT THE LOCAL REGION. && .AVIATION...VCTS WILL CONTINUE ACROSS TJMZ AND TJPS THROUGH AT LEAST 27/22Z. ELSEWHERE VFR CONDITIONS ARE EXPECTED. && .PRELIMINARY POINT TEMPS/POPS... SJU 75 82 73 82 / 30 30 50 40 STT 74 83 74 83 / 30 30 50 40 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. COASTAL WATERS...NONE. && 64/71
Hazardous weather outlook, Mar 27, 4:29 AM CDT, 12 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 529 AM AST TUE MAR 27 2012 AMZ710>745-PRZ001>013-280930- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 529 AM AST TUE MAR 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT PERIODS OF MODERATE TO LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE ESPECIALLY ACROSS THE INTERIOR SECTIONS OF PUERTO RICO AND ALONG THE CORDILLERA CENTRAL THIS AFTERNOON. THE MAIN CONCERN TODAY WILL BE THE SLOW MOVEMENT OF THESE SHOWERS AND THUNDERSTORMS...WHICH COULD PRODUCE HIGH RAINFALL ACCUMULATIONS ALONG THE CORDILLERA CENTRAL. THIS SCENARIO WILL RESULT IN QUICK RISES IN RIVERS...STREAMS AND CREEKS...AS WELL AS INCREASE THE POTENTIAL FOR URBAN FLOODING. ALSO...THE THREAT OF MUDSLIDES WILL ALSO CONTINUE IN AREAS OF STEEP TERRAIN WHERE SIGNIFICANT RAINFALL HAS OCCURRED IN RECENT DAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ANY REPORTS OF SIGNIFICANT WEATHER OR FLOOD PROBLEMS WOULD BE GREATLY APPRECIATED. AMZ715-725-VIZ001-002-280930- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 529 AM AST TUE MAR 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 9:35 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Mar 27, 1:25 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Mar 27, 1:49 PM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| Mar 27, 2:12 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Mar 27, 2:50 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Mar 27, 3:17 PM CDT | Flash Flood Warning | JSJ | 3 hr | |
| Mar 27, 3:57 PM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| Mar 27, 4:00 PM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| Mar 27, 4:56 PM CDT | Areal Flood Warning | JSJ | 4 hr | |
| Mar 27, 4:57 PM CDT | Areal Flood Warning | JSJ | 4 hr | |
| Mar 27, 6:05 PM CDT | Areal Flood Advisory | JSJ | 115 min | |
| Mar 27, 6:12 PM CDT | Areal Flood Advisory | JSJ | 108 min |
Nearby
Areal Flood Warnings in Puerto Rico, 2012Every areal flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.